Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On product and bundle neighborhoods


Authors: M. L. Curtis and R. K. Lashof
Journal: Proc. Amer. Math. Soc. 13 (1962), 934-937
MSC: Primary 57.30
DOI: https://doi.org/10.1090/S0002-9939-1962-0182023-X
MathSciNet review: 0182023
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. L. Klee, Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30-45. MR 0069388 (16:1030c)
  • [2] John Milnor, Differential topology (Mimeographed notes) Princeton, N. J., 1958.
  • [3] -, Micro bundles and differentiable structures (Mimeographed notes), Princeton, N. J., 1961.
  • [4] John Stallings, Piecewise-linear structures of higher-dimensional manifolds, to appear.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.30

Retrieve articles in all journals with MSC: 57.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0182023-X
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society